Join the 'Saphris' group to help and get support from people like you.
We found 145 questions associated with the 'Saphris' topic.
Posted 15 days ago by darleneseiner • 1 answer
i am currently weaning of of seroquel and starting a small dose of saphris in order to get off the seroquel completely bc i noticed i was gaining weight. but this morning i've been up since 3:00 a.m. i couldn't fall back asleep and now its hours later and my feet , ankles and fingers are ...
Does anyone know if Saphris helps anxiety? I'm on 5mg per day and cut back my dose to half because I
Posted 1 Aug 2016 by Vanilla27 • 1 answer
... thought it was causing weight gain, at the time I was on Cymbalta for panic attacks but started to have anxiety about 6 months after I cut back on the Saphris. I stopped Cymbalta and have tried Zoloft, Celexa and now Effexor for my anxiety/panic - none of which seem to helping much -in fact I ...
Posted 11 May 2016 by darlou • 0 answers
If so, how long does it take after you have quit taking the drug for your hair loss to stop? Thanks for your help
Posted 9 May 2016 by LouAnnP • 0 answers
Posted 23 Mar 2016 by tucker_medical15 • 4 answers
I am seeing my psychiatrist tomorrow. Which of these would work best for bipolar? I have researched Zyprexa intramuscular, Symbyax, Pristiq and Saphris.
Posted 12 Apr 2016 by Cutedimples • 0 answers
Posted 24 Mar 2016 by Bunnygirloutfit34 • 0 answers
I've read that sour stomach is a possible side effect so I can assume the nausea comes from that but I don't see headaches anywhere. I've been waking up with a terrible hangover feeling.
Posted 7 Feb 2016 by starzzygirl101 • 1 answer
I've been taking saphris 10mg twice daily and when j take it in the morning it makes me so tired and want to go to bed and groggy the rest of the day and find at night and saphris helps me sleep but then it happens again the next day. Advice please
Posted 27 Jan 2016 by Let There Be Light • 3 answers
I know this is long but I'm new here and would really appreciate some feedback and advice. I have had quite an ordeal with mental illness in the past few years. It all started when I was around nineteen and had a panic attack at college. For years I had a history of OCD but it was never ...
Posted 10 Feb 2016 by wardswift • 1 answer
I have restlessness soon after taking Saphris that subsides after a couple of hours. I've been on the med for just a couple of days 2.5mg in the evening (which will certainly be increased); will this side effect resolve, become less, or is there something like an antihistamine that will help ...
Posted 21 Dec 2015 by aveazey87 • 3 answers
It has been over four days since I stopped taking Saphris (which should be long enough for it to work its way out of the system), but I'm still having insomnia. I'm doing everything humanly possible to battle the insomnia, but no dice. Has anyone had a similar experience? How long can I ...
Posted 18 Aug 2015 by Unsureofmeds • 3 answers
P.t.s.d. anxiety . Depression panic attacks would like to know anyone with these medical conditions and if they have tried saphris
Posted 30 Dec 2015 by Darlindeb1 • 1 answer
Posted 11 Oct 2015 by Truthseeker 2 • 3 answers
I'm a type 2 bi-polar. I was taking Saphris for a couple of weeks, and then added 5-htp, and lithium orotate. Both are all natural, and we'll spoken of as far as naturopathic. I was doing remarkably well for about a month, then went back to having a lot of mind racing issues. Does ...
Ask a Question
Related Condition Support Groups
Saphris Patient Information at Drugs.com
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)